# SDR COMA0560735

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 17,193 hours, 15,701 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: False Activation
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5007 - DISPLAY COOL CAUTION.  INSPECTED AND FOUND NO DEFECTS.  SYSTEM OPERATION CHECK SATISFACTORY.
